Download this article
 Download this article For screen
For printing
Recent Issues

Volume 29
Issue 2, 549–862
Issue 1, 1–548

Volume 28, 9 issues

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN 1364-0380 (online)
ISSN 1465-3060 (print)
Author Index
To Appear
 
Other MSP Journals
Classification results for expanding and shrinking gradient Kähler–Ricci solitons

Ronan J Conlon, Alix Deruelle and Song Sun

Geometry & Topology 28 (2024) 267–351
Bibliography
1 D M Austin, P J Braam, Morse–Bott theory and equivariant cohomology, from: "The Floer memorial volume" (editors H Hofer, C H Taubes, A Weinstein, E Zehnder), Progr. Math. 133, Birkhäuser (1995) 123 MR1362827
2 W Ballmann, Lectures on Kähler manifolds, Eur. Math. Soc. (2006) MR2243012
3 W Barth, R Narasimhan, editors, Several complex variables, VI : Complex manifolds, 69, Springer (1990) MR1095088
4 F A Belgun, On the metric structure of non-Kähler complex surfaces, Math. Ann. 317 (2000) 1 MR1760667
5 N Berline, E Getzler, M Vergne, Heat kernels and Dirac operators, 298, Springer (2004) MR2273508
6 R J Berman, D W Nystrom, Complex optimal transport and the pluripotential theory of Kähler–Ricci solitons, preprint (2014) arXiv:1401.8264
7 C Birkar, P Cascini, C D Hacon, J McKernan, Existence of minimal models for varieties of log general type, J. Amer. Math. Soc. 23 (2010) 405 MR2601039
8 C P Boyer, K Galicki, Sasakian geometry, Oxford Univ. Press (2008) MR2382957
9 E Brieskorn, Rationale Singularitäten komplexer Flächen, Invent. Math. 4 (1967/68) 336 MR0222084
10 R L Bryant, Gradient Kähler Ricci solitons, from: "Géométrie différentielle, physique mathématique, mathématiques et société, I" (editor O Hijazi), Astérisque 321, Soc. Math. France (2008) 51 MR2521644
11 H D Cao, D Zhou, On complete gradient shrinking Ricci solitons, J. Differential Geom. 85 (2010) 175 MR2732975
12 C W Chen, A Deruelle, Structure at infinity of expanding gradient Ricci soliton, Asian J. Math. 19 (2015) 933 MR3431684
13 X Chen, S Sun, G Tian, A note on Kähler–Ricci soliton, Int. Math. Res. Not. 2009 (2009) 3328 MR2535001
14 B Chow, D Knopf, The Ricci flow : an introduction, 110, Amer. Math. Soc. (2004) MR2061425
15 B Chow, P Lu, Uniqueness of asymptotic cones of complete noncompact shrinking gradient Ricci solitons with Ricci curvature decay, C. R. Math. Acad. Sci. Paris 353 (2015) 1007 MR3419851
16 B Chow, P Lu, B Yang, Lower bounds for the scalar curvatures of noncompact gradient Ricci solitons, C. R. Math. Acad. Sci. Paris 349 (2011) 1265 MR2861997
17 C van Coevering, Examples of asymptotically conical Ricci-flat Kähler manifolds, Math. Z. 267 (2011) 465 MR2772262
18 T C Collins, G Székelyhidi, K–semistability for irregular Sasakian manifolds, J. Differential Geom. 109 (2018) 81 MR3798716
19 R J Conlon, A Deruelle, Expanding Kähler–Ricci solitons coming out of Kähler cones, J. Differential Geom. 115 (2020) 303 MR4100705
20 R J Conlon, H J Hein, Asymptotically conical Calabi–Yau manifolds, I, Duke Math. J. 162 (2013) 2855 MR3161306
21 R J Conlon, H J Hein, Asymptotically conical Calabi–Yau metrics on quasi-projective varieties, Geom. Funct. Anal. 25 (2015) 517 MR3334234
22 X Dai, G Wei, Comparison geometry for Ricci curvature, online book (2008)
23 A S Dancer, M Y Wang, On Ricci solitons of cohomogeneity one, Ann. Global Anal. Geom. 39 (2011) 259 MR2769300
24 J P Demailly, Complex analytic and differential geometry, online book (2012)
25 J P Demailly, M Paun, Numerical characterization of the Kähler cone of a compact Kähler manifold, Ann. of Math. 159 (2004) 1247 MR2113021
26 A Deruelle, Smoothing out positively curved metric cones by Ricci expanders, Geom. Funct. Anal. 26 (2016) 188 MR3494489
27 A Deruelle, Asymptotic estimates and compactness of expanding gradient Ricci solitons, Ann. Sc. Norm. Super. Pisa Cl. Sci. 17 (2017) 485 MR3700376
28 J J Duistermaat, G J Heckman, On the variation in the cohomology of the symplectic form of the reduced phase space, Invent. Math. 69 (1982) 259 MR0674406
29 F Fang, X D Li, Z Zhang, Two generalizations of Cheeger–Gromoll splitting theorem via Bakry–Emery Ricci curvature, Ann. Inst. Fourier (Grenoble) 59 (2009) 563 MR2521428
30 M Feldman, T Ilmanen, D Knopf, Rotationally symmetric shrinking and expanding gradient Kähler–Ricci solitons, J. Differential Geom. 65 (2003) 169 MR2058261
31 T Frankel, Fixed points and torsion on Kähler manifolds, Ann. of Math. 70 (1959) 1 MR0131883
32 A Futaki, Kähler–Einstein metrics and integral invariants, 1314, Springer (1988) MR0947341
33 A Futaki, The weighted Laplacians on real and complex metric measure spaces, from: "Geometry and analysis on manifolds" (editors T Ochiai, T Mabuchi, Y Maeda, J Noguchi, A Weinstein), Progr. Math. 308, Springer (2015) 343 MR3331404
34 A Futaki, M T Wang, Constructing Kähler–Ricci solitons from Sasaki–Einstein manifolds, Asian J. Math. 15 (2011) 33 MR2786464
35 A M Gleason, R S Palais, On a class of transformation groups, Amer. J. Math. 79 (1957) 631 MR0089367
36 H Grauert, Über Modifikationen und exzeptionelle analytische Mengen, Math. Ann. 146 (1962) 331 MR0137127
37 W He, S Sun, Frankel conjecture and Sasaki geometry, Adv. Math. 291 (2016) 912 MR3459033
38 S Ishii, Introduction to singularities, Springer (2014) MR3288750
39 K Iwasawa, On some types of topological groups, Ann. of Math. 50 (1949) 507 MR0029911
40 S Kobayashi, Transformation groups in differential geometry, 70, Springer (1972) MR0355886
41 J Kollár, Lectures on resolution of singularities, 166, Princeton Univ. Press (2007) MR2289519
42 B Kotschwar, Kählerity of shrinking gradient Ricci solitons asymptotic to Kähler cones, J. Geom. Anal. 28 (2018) 2609 MR3833809
43 B Kotschwar, L Wang, Rigidity of asymptotically conical shrinking gradient Ricci solitons, J. Differential Geom. 100 (2015) 55 MR3326574
44 B Kotschwar, L Wang, Isometries of asymptotically conical shrinking Ricci solitons, preprint (2019) arXiv:1901.00044
45 H B Laufer, Normal two-dimensional singularities, 71, Princeton Univ. Press (1971) MR0320365
46 R Lazarsfeld, Positivity in algebraic geometry, I : Classical setting : line bundles and linear series, 48, Springer (2004) MR2095471
47 C Li, On rotationally symmetric Kähler–Ricci solitons, preprint (2010) arXiv:1004.4049
48 M T Lock, J A Viaclovsky, A smörgåsbord of scalar-flat Kähler ALE surfaces, J. Reine Angew. Math. 746 (2019) 171 MR3895629
49 D Martelli, J Sparks, S T Yau, Sasaki–Einstein manifolds and volume minimisation, Comm. Math. Phys. 280 (2008) 611 MR2399609
50 Y Matsushima, Sur la structure du groupe d’homéomorphismes analytiques d’une certaine variété kählérienne, Nagoya Math. J. 11 (1957) 145 MR0094478
51 O Munteanu, J Wang, Holomorphic functions on Kähler–Ricci solitons, J. Lond. Math. Soc. 89 (2014) 817 MR3217651
52 O Munteanu, J Wang, Topology of Kähler Ricci solitons, J. Differential Geom. 100 (2015) 109 MR3326575
53 O Munteanu, J Wang, Conical structure for shrinking Ricci solitons, J. Eur. Math. Soc. 19 (2017) 3377 MR3713043
54 O Munteanu, J Wang, Structure at infinity for shrinking Ricci solitons, Ann. Sci. Éc. Norm. Supér. 52 (2019) 891 MR4038455
55 T Ohsawa, Vanishing theorems on complete Kähler manifolds, Publ. Res. Inst. Math. Sci. 20 (1984) 21 MR0736089
56 P Orlik, P Wagreich, Isolated singularities of algebraic surfaces with C action, Ann. of Math. 93 (1971) 205 MR0284435
57 R S Palais, A global formulation of the Lie theory of transformation groups, 22, Amer. Math. Soc. (1957) MR0121424
58 S Pigola, M Rimoldi, A G Setti, Remarks on noncompact gradient Ricci solitons, Math. Z. 268 (2011) 777 MR2818729
59 H Pinkham, Normal surface singularities with C action, Math. Ann. 227 (1977) 183 MR0432636
60 E Prato, S Wu, Duistermaat–Heckman measures in a noncompact setting, Compositio Math. 94 (1994) 113 MR1302313
61 H Rossi, Vector fields on analytic spaces, Ann. of Math. 78 (1963) 455 MR0162973
62 M Siepmann, Ricci flows of Ricci flat cones, PhD thesis, ETH Zürich (2013)
63 G Tian, X Zhu, Uniqueness of Kähler–Ricci solitons, Acta Math. 184 (2000) 271 MR1768112
64 G Tian, X Zhu, A new holomorphic invariant and uniqueness of Kähler–Ricci solitons, Comment. Math. Helv. 77 (2002) 297 MR1915043
65 S Wu, An integration formula for the square of moment maps of circle actions, Lett. Math. Phys. 29 (1993) 311 MR1257832
66 S Wu, On the instanton complex of holomorphic Morse theory, Comm. Anal. Geom. 11 (2003) 775 MR2015176
67 W Wylie, Complete shrinking Ricci solitons have finite fundamental group, Proc. Amer. Math. Soc. 136 (2008) 1803 MR2373611
68 B Yang, A characterization of noncompact Koiso-type solitons, Internat. J. Math. 23 (2012) 1250054, 13 MR2914656
69 Z H Zhang, On the completeness of gradient Ricci solitons, Proc. Amer. Math. Soc. 137 (2009) 2755 MR2497489